Im detoxing from opiates, and i'm starting to feel a bit better - i'm having a horrible time with my legs! Its not just at night, its there always! I've been having trouble going to sleep anyway, but some of the other symptoms of the withdrawal are starting to improve. I've been taking about 1 mg of xanax - half in the am and the other half at night, that helps with the elephant on my chest feeling, and my throat feels so weird, I'm having trouble swallowing, I have to make myself put food in my mouth and just swallow it, nausea some but xanax is helping with that. I have been through treatment before, in patient and many other times have been through withdrawals, I pray this is my last time! Who wants to put their body through all this? Of course, sometimes we screw up - shit happens, I'm just trying to move forward with this and I'm trying to stay positive, but I am alone in this and it is hard! I'm rambling again - anyway, since I have no one to talk to this is where all my thoughts have to spill out I guess! Ive been making myself walk a little every day. Everything is SUCH A HUGE EFFORT! That part is slowly getting better, like I said, I've been through this before, so I know if I stay off the pain meds, eventually my body will get back to "normal", but it's so hard just waiting for the night I actually sleep, then wake up and feel good, or atleast not awful! I'm having to do this on my own and there are reasons for not going to detox or to the dr - but this thing with my legs beats all the other crap! Hopefully someone has some helpful tips I can try - just wanted to get some of this off my chest and hopefully some help!